# SDR ASOA05499

- Difficulty date: June 7, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: HA4A039
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, AN AC ESS BUSS FAULT MESSAGE WAS RECEIVED AND THE EMERGENCY LIGHTS REMAINED ON.  MAINTENANCE REMOVED AND REPLACED THE AC ESS TRANSFER RELAY.  OPERATIONAL CHECKS GOOD AIRCRAFT OK FOR SERVICE. (K)
